# SDR PNSA981103

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: M835366022L
- Condition: Inop
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO ENGINE START UPPER LAMP TEST DID NOT TEST PROPERLY.  REPLACED CONTROL RELAY, OPS CHECK OK.
